RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1134–1141 (Mi zvmmf1647)  

Some numerical efficiency estimates for the transformation of the Cauchy problem for differential equations to the best argument

A. N. Danilina, N. N. Zueva, E. B. Kuznetsovb, V. I. Shalashilinb

a "TESIS" Company
b Moscow Aviation Institute (State University of Aerospace Technologies)

Full text: PDF file (1042 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1092–1099

Bibliographic databases:
UDC: 19.622
MSC: Primary 34A25; Secondary 34A12, 34A45, 65L05
Received: 03.06.1998

Citation: A. N. Danilin, N. N. Zuev, E. B. Kuznetsov, V. I. Shalashilin, “Some numerical efficiency estimates for the transformation of the Cauchy problem for differential equations to the best argument”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1134–1141; Comput. Math. Math. Phys., 39:7 (1999), 1092–1099

Citation in format AMSBIB
\Bibitem{DanZueKuz99}
\by A.~N.~Danilin, N.~N.~Zuev, E.~B.~Kuznetsov, V.~I.~Shalashilin
\paper Some numerical efficiency estimates for the transformation of the Cauchy problem for differential equations to the best argument
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1134--1141
\mathnet{http://mi.mathnet.ru/zvmmf1647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711793}
\zmath{https://zbmath.org/?q=an:0977.34004}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1092--1099


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1647
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:180
    Full text:71
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020